Characterization of populations by zero regression of some statistic on a linear one

Jerzy Pusz

Abstract

n/a
Author Jerzy Pusz (FMIS / DSPFM)
Jerzy Pusz,,
- Department of Stochastic Processes and Financial Mathematics
Journal seriesBiuletyn Wojskowej Akademii Technicznej, ISSN 1234-5865
Issue year2000
Vol49
No1
Pages0-0
LanguagePolish
Score (nominal)5
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?